# SDR SWAA2021111945741

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737*
- Aircraft serial: 36659
- Aircraft time: 38,759 hours, 23,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Incorrect
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY EXIT SIGN HAS NO ARROW ; / [01] INSTALLED NEW SIGNAGE PER SIP
